# SDR RAIA00302051

- Difficulty date: February 14, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N723
- Make and model: Cessna U206G
- Aircraft serial: U20606714
- Aircraft time: 20,951 hours, 23,799 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Connector
- Part number: 5004VC
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5521-MLI - LANDING GEAR WOULD NOT RETRACT. MAINTENANCE DEFERRED IAW MEL 32-31-03. SUBSEQUENTLY REPLACING CONNECTOR 5004VC AND WIRES, OPS CK OK.
